# SDR IPXA2014082284050

- Difficulty date: August 3, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 50,362 hours, 10,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB13301
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING FIXED L/E EXTERIOR SKIN CHAFED XOS 410.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SKIN SECTION IAW DWG ARB1330, SRM 52-40-01, REPAIR 1 AND 51-33-01.
